MAUDE Adverse Event Report: LIFE SPINE ARX SAI; SCREW

LIFE SPINE ARX SAI; SCREW
Model Number 18-8590-09
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the description of the reported event, no device failure occured.The screw uses the identical head as the other implanted screw and provides a equivalent cone of angulation.During the procedure, the surgeon experienced difficulty aligning the rod within the full construct to connect with the anchoring screws.As a result, the screws were removed and replaced with another screw from the same family.
 
Event or Problem Description
It was stated that the dr.Was having a very difficult time lining up the rod to all of the tulip heads and everything would be aligned but two screws,explanted the two screws.

Brand Name
ARX SAI
Common Device Name
SCREW
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key24816955
Report Number3004499989-2026-00016
Device Sequence Number6027745
Product Code NKB
UDI-Device Identifier00190837175214
UDI-Public(01)00190837175214
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K241464
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number18-8590-09
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale